# SDR DALA1142790694

- Difficulty date: March 31, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 43,378 hours, 16,557 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bonding
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR FUEL FEED HOSE ELECTRICAL BONDING REWORKED IAW EA 06-093241-03, ME01, ME02.
